English

國川 慶太のホームページ

宇都宮大学 共同教育学部
自然科学系数学分野 助教

論文

  1. Gaussian heat kernel estimates of Bamler-Zhang type along super Ricci flow, with Y. Sakurai, preprint, arXiv:2104.05191. [arXiv]
  2. Liouville theorem for harmonic map heat flow along ancient super Ricci flow via reduced geometry, with Y. Sakurai, Calc. Var. Partial Differential Equations 60 (2021), article no.199. [Journal; arXiv]
  3. Yau and Souplet-Zhang type gradient estimates on Riemannian manifolds with boundary under Dirichlet boundary condition, with Y. Sakurai, Proc. Amer. Math. Soc. 150 (2022), no.4, pp.1767-1777. [Journal; arXiv]
  4. Hamilton type entropy formula along Ricci flow on surfaces with boundary, with Y. Sakurai, to appear in Comm. Anal. Geom. (Awaiting Publication), arXiv:2010.09179. [arXiv]
  5. Liouville theorem for heat equation along ancient super Ricci flow via reduced geometry, with Y. Sakurai, J. Geom. Anal. 31 (2021), pp.11899-11930. [Journal; arXiv]
  6. A convergence of generalized Lagrangian mean curvature flow in Kähler manifold of positive weighted Ricci form (survey paper), with T. Kajigaya, Adv. Stud. Pure Math. 85 (2020), pp.205-214. [Journal]
  7. On Ecker's local integral quantity at infinity for ancient mean curvature flows, Ann. Global Anal. Geom. 58 (2020), pp.253-266. [Journal; arXiv]
  8. Convergence of mean curvature flow in hyper-Kähler manifolds, with R. Takahashi, Pacific J. Math. 305 (2020), no.2, pp.667-691. [Journal; arXiv]
  9. Remarks on topology of stable translating solitons, with S. Saito, Geom. Dedicata 202 (2019), no.1, pp.1-8. [Journal; arXiv]
  10. Hamiltonian stability for weighted measure and generalized Lagrangian mean curvature flow, with T. Kajigaya, J. Geom. Phys. 128 (2018), pp.140-168. [Journal; arXiv]
  11. Non-existence of eternal solutions to Lagrangian mean curvature flow with non-negative Ricci curvature, Geom. Dedicata 201 (2019), no.1, pp.369-377. [Journal; arXiv]
  12. Translating solitons in arbitrary codimension, Asian J. Math. 21 (2017), no.5, pp.855-872. [Journal]
  13. A Bernstein type theorem of ancient solutions to the mean curvature flow, Proc. Amer. Math. Soc. 144 (2016), no.3, pp.1325-1333. [Journal]
  14. Bernstein-type theorem of translating solitons in arbitrary codimension with flat normal bundle, Calc. Var. Partial Differential Equations 54 (2015), no.2, pp.1331-1344. [Journal]

その他

  1. ハイパーケーラー多様体での平均曲率流, 数理解析研究所講究録, No.2145, pp.47-53. [Journal]
  2. ハイパーケーラー多様体内の平均曲率流の収束, 部分多様体論・湯沢2018 報告集. [Web page]
  3. ファノ多様体内のラグランジュ平均曲率流の収束, 梶ヶ谷徹氏との共著, 数理解析研究所講究録, No.2068, 1-21. [Journal]
  4. Rigidity theorem for eternal solutions to Lagrangian mean curvature flow, 2016年度福岡大学微分幾何研究集会 報告集.
  5. 一般余次元のトランスレーティングソリトン, 部分多様体論・湯沢2015 報告集. [Web page]
  6. 平均曲率流の永久解に関する非存在定理, 2015年度福岡大学微分幾何研究集会 報告集.
  7. 一般余次元平均曲率流のトランスレーティングソリトン, 部分多様体幾何とリー群作用2015 報告集. [Web page]

博士論文